# SDR 2008UALA01876

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT KEEL BEAM IS WORN ON LOWER SURFACE, LT WHEEL WELL, BS 727 LBL 12.  BLENDED AREA TO REMOVED DAMAGE WITH MATERIAL LOSS OF .005" IN THE DEEPEST AREA. WITHIN LIMITS OF ARM. TREATED & PRIMED.
